MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy
Model Number H749236310020
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to lock on wire occurred.The 90% stenosed, 32 mm long target lesion was located in the moderately tortuous and severely calcified left anterior descending artery with a vessel diameter pf 3.5 mm.A 1.25mm rotablator plus and rotawire were selected for use.During procedure, it was noted that after the burr stopped rotating at a low speed upon reaching 1-2cm from the lesion site, the guide wire moved backward with unknown reasons.The device was replaced.The procedure was completed with another of the same device.There were no patient complications, and the patient condition was stable post procedure.

Brand Name
RotaLink? Plus
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50181030
Report Number2124215-2026-42520
Device Sequence Number18210399
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)280113(10)38584415
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0038584415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight176 LB